# SDR UIEA2020052201112

- Difficulty date: May 22, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 86,278 hours, 20,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EVAS SYSTEM INOPERTIVE, COCKPIT SMOKE VISION SYSTEM.  REPLACED EVAS HOOK AND LOOP ON CA AND FO DASH.
